# SDR SWIA202053598

- Difficulty date: September 10, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND AT AFT UPPER PIN FITTING HAS CHAFE DAMAGE.  C-CHECK RO 10/20/2020.  REMOVED AND INSTALLED NEW PASSENGER DOOR AFT UPPER PIN STOP FITTING, REF CRJ 200 AMM (TESTS GOOD).
